MathSciNet Relay Station
MathSciNet bibliographic data
MR2914467 37J45 (34C37 58E05 70H05 70K44)
Lv, Xiang; Lu, Shiping Homoclinic orbits for a class of second-order Hamiltonian systems without a coercive potential. J. Appl. Math. Comput. 39 (2012), no. 1-2, 121–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement